Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What side effects does Durlex inhaler have? Can it make it hard to sleep?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 588 Questions
What side effects does durlex inhaler have? Can it make it hard to sleep due to the steriod?
Posted Mon, 21 May 2012 in Medicines and Side Effects
Answered by Dr. Gyanshankar Mishra 1 hour later

Thanks for posting the query.

After going through your query, I would like to comment the following:

1. Inhaled therapy is the cornerstone for management of airway disorders like asthma.

2. Inhaled steroids, very rarely show the systemic side effects due to the negligible dose of steroids in them (in micro grams!). And inhaled route has very less systemic absorption.

3. The precaution that needs to be taken is to rinse your mouth after every dose of inhaler (to prevent the local side effects like oral thrush).

4. Systemic steroids do affect the sleep, but not steroids in inhalers.

I hope I have answered your query. I will be glad to answer follow up queries if any.
Please accept my answer if you have no follow up queries.


Dr. Gyanshankar Mishra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor